MathSciNet Relay Station
MathSciNet bibliographic data
MR908799 (88k:60091) 60G55 (60F17 60J99)
Dittrich, Peter Limit theorems for branching diffusions in hydrodynamical rescaling. Math. Nachr. 131 (1987), 59–72.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement